# SDR SWIA2021081860315

- Difficulty date: June 6, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD FLAP VANE CHAFED AT APPROXIMATELY WS88     (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED LH IB FLAP VANE CAP AT WS88 REF CRJ700 SRM 51-42-13-001-001-A01 & DWG NO: CC670-14010 REV E. COMPLIED WITH TASK CARD 51-900-1002-SKY
